Volume 14, Issue 3
Mean Value Theorem and Pohozaev Type Identities of Generalized Greiner Operator and Their Applications

Huiqing Zhang , Pengcheng Niu & Xuebo Luo

DOI:

J. Part. Diff. Eq., 14 (2001), pp. 220-234.

Published online: 2001-08

Preview Full PDF 0 369
Export citation
  • Abstract

In this paper, a fundamental solution at the origin and mean value theorem of generalized Greiner operator are given. Then the Hardy type inequality and some Pohozaev type identities are proved. As their applications, some nonexistence results of semilinear nonelliptic equation and unique continuation are discussed.

  • Keywords

Fundamental solution mean value theorem Hardy type inequality Pohozaev type identity nonexistence unique continuation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-14-220, author = {}, title = {Mean Value Theorem and Pohozaev Type Identities of Generalized Greiner Operator and Their Applications}, journal = {Journal of Partial Differential Equations}, year = {2001}, volume = {14}, number = {3}, pages = {220--234}, abstract = { In this paper, a fundamental solution at the origin and mean value theorem of generalized Greiner operator are given. Then the Hardy type inequality and some Pohozaev type identities are proved. As their applications, some nonexistence results of semilinear nonelliptic equation and unique continuation are discussed.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5481.html} }
Copy to clipboard
The citation has been copied to your clipboard